DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9377

Title: Disjoint Cycles with Chords in Graphs
Authors: BABU, CS
DIWAN, AA
Keywords: forests
Issue Date: 2009
Publisher: JOHN WILEY & SONS INC
Citation: JOURNAL OF GRAPH THEORY, 60(2), 87-98
Abstract: Let n(1), n(2),..., n(k) be integers, n = Sigma n(i), n(i) >= 3, and let for each 1 <= i <= k, H(i) be a cycle or a tree on n(i) vertices. We prove that every graph G of order at least n with sigma(2)(G) >= 2(n - k) - 1 contains k vertex disjoint subgraphs H(1)('), H(2)('),..., H(k)('), where H(i)(') = H(i), if H(i) is a tree, and H(i)(') is a cycle with n(i) - 3 chords incident with a common vertex, if H(i), is a cycle. (C) 2008 Wiley Periodicals Inc. J Graph Theory 60: 87-98, 2009
URI: http://dx.doi.org/10.1002/jgt.20349
http://dspace.library.iitb.ac.in/xmlui/handle/10054/9377
http://hdl.handle.net/10054/9377
ISSN: 0364-9024
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback